Journal article

MEDUNA Alexander and ZEMEK Petr. Workspace Theorems for Regular-Controlled Grammars. Theoretical Computer Science. Paris: Elsevier Science, 2011, vol. 412, no. 35, pp. 4604-4612. ISSN 0304-3975. Available from:
Publication language:english
Original title:Workspace Theorems for Regular-Controlled Grammars
Title (cs):Workspace věty pro gramatiky řízené regulárním jazykem
Journal:Theoretical Computer Science, Vol. 412, No. 35, Paris, FR
Regular-controlled context-free grammars, workspace theorems, removal of erasing rules
This paper establishes a workspace theorem in terms of regular-controlled (context-free) grammars. It proves that, if, for a regular-controlled grammar H, there is a positive integer k such that H generates every sentence y in L(H) by a derivation in which every sentential form x contains at most (k-1)|x|/k occurrences of nonterminals that are erased throughout the rest of the derivation, where |x| denotes the length of x, then the language of H is generated by a propagating regular-controlled grammar. An analogical workspace theorem is demonstrated for regular-controlled grammars with appearance checking. The paper provides an algorithm that removes all erasing rules from any regular-controlled grammar (possibly with appearance checking) that satisfies the workspace condition above without affecting the generated language. In its conclusion, the paper points out a relationship of the workspace theorems to other areas of formal language theory.
   author = {Alexander Meduna and Petr Zemek},
   title = {Workspace Theorems for Regular-Controlled Grammars},
   pages = {4604--4612},
   journal = {Theoretical Computer Science},
   volume = 412,
 number = 35,
   year = 2011,
   ISSN = {0304-3975},
   doi = {10.1016/j.tcs.2011.04.042},
   language = {english},
   url = {}

Your IPv4 address:
Switch to https